Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Persistent cough with mucus plugs inspite of taking medicines from months. What should be done?

I have had a cough for two months were the doctor stated let s try prilosec in case of acid. reflux . then I was put on tylenol codeine , on top.of asthma, I now have mucus plugs. I still.have not stop.coughing. this.morning I coughed so many times.a mucus plug came up and.I almost vomited. This.was 2 hours ago and not I.just coughed up white foam. What should I do now?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have fever/ chest pain/ breathlessness?
There may be possibilities of upper respiratory tract infection or cough variant asthma.
You should consult with internal medicine specialist and should go for thorough check up.
You should go for chest x ray, complete hemogram and ESR.
Cough may also be due to gastro-esophageal reflux disease.
You should continue prilosec and also take cough suppressants.
You should also go for endoscopy.
You should also perform gargles three times in a day.
Take care,
Dr. Mayank Bhargava
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor